Items where Subject is "MSC 2010, the AMS's Mathematics Subject Classification > 18 Category theory; homological algebra"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: B | C | E | G | K | N | P | R | S | V
Number of items at this level: 33.

B

Bridge, Philip (2012) Sheaves as essentially algebraic objects. [MIMS Preprint]

Brodzki, Jacek and Plymen, Roger (2002) Complex structure on the smooth dual of GL(n). Documenta Mathematica, 7. pp. 91-112. ISSN 1431-0643

C

Crivei, Septimiu and Prest, Mike and Torrecillas, Blas (2009) Covers in finitely accessible categories. [MIMS Preprint]

E

Estrada, Sergio and Guil Asensio, Pedro A. and Prest, Mike and Trlifaj, Jan (2009) Model category structures arising from Drinfeld vector bundles. [MIMS Preprint]

G

Garkusha, Grigory and Prest, Mike (2004) Injective objects in triangulated categories. J. Algebra Applications, 3 (4). pp. 367-389. ISSN 0219-4988

Garkusha, Grigory and Prest, Mike (2006) Reconstructing projective schemes from Serre subcategories. [MIMS Preprint]

Garkusha, Grigory and Prest, Mike (2006) Torsion classes of finite type and spectra. [MIMS Preprint]

Garkusha, Grigory and Prest, Mike (2005) Triangulated categories and the Ziegler spectrum. Algebras and Representation Theory, 8 (4). pp. 499-523. ISSN 1386-923X

Gould, Victoria and Kambites, Mark (2005) Faithful functors from cancellative categories to cancellative monoids with an application to abundant semigroups. International Journal of Algebra and Computation, 15 (4). pp. 683-698. ISSN 0218-1967

K

Kambites, Mark (2006) Automatic semigroups and categories. Theoretical Computer Science, 353 (1-3). pp. 272-290. ISSN 0304-3975

Kambites, Mark (2005) Presentations for semigroups and semigroupoids. International Journal of Algebra and Computation, 15 (2). pp. 291-308. ISSN 0218-1967

Kambites, Mark (2006) Word problems recognisable by deterministic blind monoid automata. Theoretical Computer Science, 362 (1-3). pp. 232-237. ISSN 0304-3975

Kambites, Mark and Obdrzálek, J. and Bull, J. M. (2001) An OpenMP-like interface for parallel programming in Java. Concurrency and Computation: Practice and Experience, 13 (8-9). pp. 793-814. ISSN 1532-0626

Kambites, Mark and Otto, Friedrich (2006) Uniform decision problems for automatic semigrouos. Journal of Algebra, 303 (2). pp. 789-809. ISSN 0021-8669

N

Nevins, T.A. and Stafford, J.T. (2006) Sklyanin algebras and Hilbert schemes of points. Advances in Mathematics, 210 (2). pp. 405-478. ISSN 0001-8708

P

Philip, Bridge (2010) Local presentability of categories of sheaves of modules. [MIMS Preprint]

Philip, Bridge (2010) Local presentability of categories of sheaves of modules. [MIMS Preprint]

Prest, Mike (2008) Definable Additive Categories (conference talk). [MIMS Preprint]

Prest, Mike (2008) Definable additive categories: purity and model theory. [MIMS Preprint]

Prest, Mike (2008) Definable additive categories: purity and model theory. [MIMS Preprint]

Prest, Mike (2008) Definable additive categories: purity and model theory. [MIMS Preprint]

Prest, Mike (2006) The Zariski spectrum of the category of finitely presented modules. [MIMS Preprint]

Prest, Mike (2008) The Zariski spectrum of the category of finitely presented modules. [MIMS Preprint]

Prest, Mike and Rajani, Ravi (2008) Structure sheaves of definable additive categories. [MIMS Preprint]

Prest, Mike and Rajani, Ravi (2008) Structure sheaves of definable additive categories. [MIMS Preprint]

Prest, Mike and Ralph, Alexandra (2010) Locally Finitely Presented Categories of Sheaves of Modules. [MIMS Preprint]

Prest, Mike and Ralph, Alexandra (2010) On sheafification of modules. [MIMS Preprint]

Prest, Mike and Wisbauer, Robert (2004) Finite presentation and purity in categories σ[M]. Colloq. Math., 99. pp. 189-202. ISSN 0010-1354

R

Rajani, Ravi and Prest, Mike (2006) Model-theoretic imaginaries and coherent sheaves. [MIMS Preprint]

Rajani, Ravi and Prest, Mike (2008) Model-theoretic imaginaries and coherent sheaves. [MIMS Preprint]

Rajani, Ravi and Prest, Mike (2008) Model-theoretic imaginaries and coherent sheaves. [MIMS Preprint]

S

Symonds, Peter (2005) The bredon cohomology of subgroup complexes. Journal of Pure and Applied Algebra, 199 (1-3). pp. 261-298. ISSN 0022-4049

V

Voronov, Theodore (2005) Higher derived brackets and homotopy algebras. Journal of Pure and Applied Algebra, 202 (1-3). pp. 133-153. ISSN 0022-4049

This list was generated on Sat Nov 25 01:00:25 2017 GMT.